# SDR P5CA9801597

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003733
- Condition: Inop
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR SLIDE AREA.  REPLACED EMERGENCY LIGHT MODULE AT UPPER DOOR OVERHEAD LOCATION.  OPS CHECK NORMAL PER MM 35-51-00.
